# SDR CALA9601816

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14342
- Make and model: Boeing 7373T0
- Aircraft serial: 23580
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Axle
- Part number: 654621520
- Condition: Cracked
- Location: Nlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHILE TURNING ONTO THE RUNWAY FOR TAKEOFF, THE CREW FELT THE NOSE STRUT BOTTOM OUT.  THE CREW IN AIRCRAFT BEHIND THEM REPORTED THAT THEY LOST A NOSE TIRE.  THE AIRCRAFT WAS RETURNED TO THE GATE.  MAINTENANCE FOUND THE NOSE STRUT AXLE CRACKED.  THE NOSE LOWER STRUT ASSEMBLY WAS REMOVED AND REPLACED IAW MM 32-21-11.  A GEAR SWING WAS PERFORMED AND OPERATION CHECKED GOOD.
